Weight Loss Support - The Pill is making me GAIN WEIGHT!!
10-15-2002, 12:53 PM
I've been on the birth control pill (Ortho Tri-Cyclen) for a little over 10 months now, and since then it has been so difficult for me to lose weight. I feel like I have to try twice as hard as I did before just to shed a couple of pounds.
10-16-2002, 11:43 AM
Maybe try switching to a different pill. I've never gained weight from going on the pill. I've read that it's a myth, but I guess anything that affects hormones could affect your appetite. Orthotrycyclene is a high dose pill. You might have better luck on a low dose pill.
10-17-2002, 10:36 AM
Hey, Gracie! Haven't heard from you in a while! Glad to hear you are still out there. I kinda gave up on posting for a while. The thread that we were on at first kinda turned into a "I have time to work out for hours each day" type thread, which I have maybe 45 minutes I can slide in there if I plan. I am maintaining, but need to get back into the LOSING!
Don't know about the "pill" thing. I went off the pill for about six months to see if that would help, and I didn't notice a big drop when I got off. What I did notice is really horrible TOM symptoms and it seemed like I binge ate more when I was OFF, than on. I do know that the whole premise of the pill is that it tricks your body into thinking it's pregnant, which controls the release of eggs. It could be a factor and I think you may want to try a different dosage.
Well, good to hear you are out there and still trying.
10-17-2002, 04:54 PM
I'm new here, and I actually joined just so I could reply to your posting. And all I can say is OH HECK YES!!! Ortho is NOT my friend. I have been taking it for four or five months, and in that time I've gained about twelve pounds. It's awful... my PMS cravings are just off the charts and I eat everything that's not nailed down. It's a bad scene.
My doctor recommended that I switch to a different one, so that's what I'm trying now. I hope it works, because losing that 12 pounds was very difficult, and I am very mad at that particular drug for making me gain it back.
vBulletin® v3.6.7, Copyright ©2000-2014, Jelsoft Enterprises Ltd.
Search Engine Optimization by vBSEO